Skip to Main Content
Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



On Noether’s bound for polynomial invariants of a finite group

Author: John Fogarty
Journal: Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 5-7
MSC (2000): Primary 13A50
Published electronically: March 16, 2001
MathSciNet review: 1826990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. Noether’s a priori bound, viz., the group order $g$, for the degrees of generating polynomial invariants of a finite group, is extended from characteristic 0 to characteristic prime to $g$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 13A50

Retrieve articles in all journals with MSC (2000): 13A50

Additional Information

John Fogarty
Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Amherst, MA 01003-4515

Received by editor(s): October 25, 1999
Published electronically: March 16, 2001
Communicated by: Efim Zelmanov
Article copyright: © Copyright 2001 American Mathematical Society